Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

What are possible side effect with this. My poodle is on insulin and drinks a lot of water and urinates unexpectly all over the floors.

Smartliving Guest asked this
September 26, 2014 at 8:37 PM

A:

Coaches
1

Dear James,

There are few side effects. If you gave too much at one time the stools could soften. That is why I suggest that initially a half dose be given twice daily on the breakfast and supper. After improvement a whole dose can be given once daily. This gives time for the intestinal flora to improve. I also suggest that probiotics and Omega 3,6,9 be given to support the diabetic body.

Best regards,

Dr. Char www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
September 27, 2014 at 12:36 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse


Site Feedback